# SDR ALGRN269AL022609

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N269AL
- Make and model: Bell 206L-4
- Aircraft serial: 52282
- Aircraft time: 6,577 hours, 7,007 cycles
- Engine: Allsn 250C30P
- Engine time: 11,142 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501187409
- Part serial: 1142
- Condition: Inoperative
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A BURNING SMELL IN CRUISE FLIGHT. MX FOUND ATTITUDE INDICATOR INOP. MEL'D ATTITUDE INDICATOR. NO FURTHER WIRING DEFECTS NOTED. OPS CHECK FLIGHT PERFORMED WITH NO FURTHER DEFECTS NOTED.
